Alert archive / Connecticut / River Flood Warnings in 2015

River Flood Warning 8, NWS Albany, NY

July 8, 2015Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Jul 8, 2015, 12:02 AM EDT for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 12:02 AM EDT (04:02 UTC)
Expired
Jul 8, 2015, 10:11 AM EDT
In force
10 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Still River at Brookfield (BKFC3). The gauge peaked at 12.56 ft at Jul 8, 2015, 4:00 AM EDT.

actionminormoderate101507/0807/09
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WGUS41 KALY 080402
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1202 AM EDT WED JUL 8 2015

CTC001-005-081411-
/O.NEW.KALY.FL.W.0008.150708T0402Z-150708T1411Z/
/BKFC3.1.ER.150708T0358Z.150708T0500Z.150708T0811Z.UU/
1202 AM EDT WED JUL 8 2015

The National Weather Service in Albany has issued a 

* Flood Warning for 
  The Still River At Brookfield.
* From early this morning until this morning.
* At 11 PM Tuesday the stage was...11.9 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to rise to near 12.1 feet around
  1 AM Wednesday. The river is forecast to fall below flood stage 
  after 4 AM Wednesday.
* Impact...At 12 feet...Water floods lowlands along the Still River.

&& 
 
                  Fld   Observed              Forecast
                                       8 am  2 pm  8 pm  2 am  8 am
Location         Stg   Stg  Day Time   Wed   Wed   Wed   Thu   Thu

Still River
  Brookfield    12.0   12.0 Wed 12 AM  11.8  11.4  11.0  10.6  10.3
 
&& 
 
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
      4153 7333 4151 7344             

$$
3 follow-up statements
555 
WGUS81 KALY 080709
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
309 AM EDT WED JUL 8 2015

CTC001-005-081808-
/O.EXT.KALY.FL.W.0008.000000T0000Z-150708T1808Z/
/BKFC3.1.ER.150708T0351Z.150708T0645Z.150708T1208Z.UU/
309 AM EDT WED JUL 8 2015

...Flood Warning now in effect until this afternoon... 
 
The Flood Warning continues for
  The Still River At Brookfield.
* Until this afternoon.
* At 3 AM Wednesday the stage was 12.5 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage 
  after 8 AM Wednesday.
* Impact...At 12 feet...Water floods lowlands along the Still River.

&& 
 
                  Fld   Observed              Forecast
                                       8 am  2 pm  8 pm  2 am  8 am
Location         Stg   Stg  Day Time   Wed   Wed   Wed   Thu   Thu

Still River
  Brookfield    12.0   12.5 Wed 03 AM  12.0  11.3  10.5   9.7   9.1
 
&& 
 
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
      4153 7333 4151 7344             

$$
597 
WGUS81 KALY 080913
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
513 AM EDT WED JUL 8 2015

CTC001-005-082007-
/O.EXT.KALY.FL.W.0008.000000T0000Z-150708T2007Z/
/BKFC3.1.ER.150708T0351Z.150708T0715Z.150708T1407Z.UU/
513 AM EDT WED JUL 8 2015

...Flood Warning now in effect until this afternoon... 
 
The Flood Warning continues for
  The Still River At Brookfield.
* Until this afternoon.
* At 5 AM Wednesday the stage was 12.5 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue to fall to below flood stage 
  after 10 AM Wednesday.
* Impact...At 12 feet...Water floods lowlands along the Still River.

&& 
 
                  Fld   Observed              Forecast
                                       8 am  2 pm  8 pm  2 am  8 am
Location         Stg   Stg  Day Time   Wed   Wed   Wed   Thu   Thu

Still River
  Brookfield    12.0   12.5 Wed 05 AM  12.3  11.6  10.9  10.3   9.5
 
&& 
 
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
      4153 7333 4151 7344             

$$
338 
WGUS81 KALY 081400
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1000 AM EDT WED JUL 8 2015

CTC001-005-081430-
/O.CAN.KALY.FL.W.0008.000000T0000Z-150708T2007Z/
/BKFC3.1.ER.150708T0351Z.150708T0715Z.150708T1254Z.UU/
1000 AM EDT WED JUL 8 2015

The Flood Warning is cancelled for
  The Still River At Brookfield.
* At  9 AM Wednesday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Impact...At 12.0 feet...Water floods lowlands along the Still River.

&& 
 
                  Fld   Observed              Forecast
                                       8 pm  2 am  8 am  2 pm  8 pm
Location         Stg   Stg  Day Time   Wed   Thu   Thu   Thu   Thu

Still River
  Brookfield    12.0   11.8 Wed 10 AM  10.9  10.3   9.5   8.6      
 
&& 
 
LAT...LON 4144 7344 4143 7352 4134 7352 4137 7336
      4153 7333 4151 7344             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jul 7, 11:03 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 7, 11:03 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1103 PM EDT TUE JUL 7 2015

.SYNOPSIS...
A COLD FRONT WILL PRODUCE MORE SHOWERS AND THUNDERSTORMS OVERNIGHT
INTO WEDNESDAY. THE MUGGY AIR MASS WILL REMAIN IN PLACE UNTIL COLD
FRONT MOVES THROUGH. THERE MAY STILL BE SOME SHOWERS AND THUNDERSTORMS
THURSDAY AFTERNOON AND NIGHT...ESPECIALLY SOUTH OF ALBANY...AS LOW
PRESSURE PASSES TO THE SOUTH OF THE REGION. DRY AND LESS HUMID
WEATHER WILL RETURN FOR THE REMAINDER OF THE WEEK AND INTO THE
EARLY PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE MUGGY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA AHEAD OF
AN APPROACHING COLD FRONT FROM THE GREAT LAKES REGION. THIS
BOUNDARY SHOULD BE JUST ENTERING THE WESTERN REACHES OF THE
FORECAST AREA LATE TONIGHT/EARLY WEDNESDAY MORNING WITH SHOWERS
AND THUNDERSTORMS OCCURRING AHEAD OF IT...MOVING ACROSS THE AREA
OVERNIGHT. HAVE ADJUSTED TIMING OF OVERNIGHT CONVECTION BASED ON
RADAR AND TRENDS AND MESOSCALE MODELS.

PWATS WILL REMAIN HIGH AHEAD OF THE COLD FRONT SO STORMS WILL BE
CAPABLE OF PRODUCING HEAVY DOWNPOURS. PWATS FROM 00Z SOUNDINGS:
ALY 1.70 INCHES...BUF 1.90 INCHES...OKX 1.88 INCHES AND PBZ 1.76
INCHES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
THE FRONT WILL STILL BE CROSSING THE REGION WEDNESDAY MORNING AND
EARLY AFTN. THIS WILL RESULT IN A CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS...BUT MAINLY FOR AREAS SOUTH OF ALBANY. AHEAD OF THE
FRONT PWATS WILL REMAIN HIGH...SO THE POTENTIAL FOR HEAVY
DOWNPOURS WILL CONTINUE. HIGHS WEDNESDAY WILL BE 65 TO 75 IN THE
ADIRONDACKS WHERE COOLER AND DRIER AIR WILL ARRIVE EARLY IN THE
DAY...AND MID 70S TO MID 80S ELSEWHERE.

MOST AREAS WILL BE DRY AND MAINLY CLEAR TO PARTLY CLOUDY WEDNESDAY
NIGHT. THE EXCEPTION WILL BE EXTREME SOUTHERN AREAS WHERE THE
FRONT MAY STALL CLOSE TO THAT AREA. HAVE FORECAST 20 TO 30 PERCENT
POPS OVER THE EXTREME SOUTH. LOWS WILL BE 45 TO AROUND 50 OVER THE
ADIRONDACKS. IN THE 50S MOST OTHER AREAS...AND LOWER 60S OVER THE
EXTREME SOUTHERN AREAS.

THE FRONTAL BOUNDARY WILL BE STALLED JUST SOUTH OF THE AREA...AND
A WAVE OF LOW PRESSURE WILL SLIDE ALONG THIS BOUNDARY FOR THURSDAY
AND THURSDAY NIGHT. HAVE FORECAST CHANCE POPS TO GRADUALLY
INCREASE AND PUSH FURTHER NORTH THURSDAY AFTN AND EVENING...THEN
DECREASE AGAIN LATE THURSDAY NIGHT. THE BEST CHANCE FOR SHOWERS
(30 TO 45 PERCENT POPS) WILL BE SOUTH OF INTERSTATE 90. ELSEWHERE
20 TO 30 PERCENT POPS HAVE BEEN FORECAST...WITH NO SHOWERS
FORECAST OVER FAR NORTHERN AREAS. HIGHS THURSDAY WILL GENERALLY BE
IN THE 70S...WITH SOME UPPER 60S OVER HIGH TERRAIN AREAS. LOWS
THURSDAY NIGHT IN THE 50S AND LOWER 60S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THIS PERIOD WILL BE BEST DESCRIBED AS THE SUMMER DOLDRUMS...WEAK
SYSTEMS AND WEAK HIGH PRESSURE WITH NO APPRECIABLE CHANGE IN AIR
MASSES FROM START TO FINISH.  THINGS WILL START OUT DRY...BUT BY THE
END OF THE WEEKEND...ENOUGH MOISTURE AND INSTABILITY WILL HAVE BUILT
UP TO PRODUCE INCREASING CHANCES OF MAINLY POPCORN-FASHION SHOWERS
AND THUNDERSTORMS.

HIGH TEMPERATURES WILL START OFF ANYWHERE FROM THE MID 70S TO MID
80S FRIDAY.  SATURDAY WILL BE SLIGHTLY WARMER DUE TO THE DRY AND
MOSTLY SUNNY CONDITIONS.  BUT CLOUDS AND WETNESS WILL GRADUALLY
INCREASE EARLY NEXT WEEK...RESULTING IN A SLIGHT COOLING TREND...SO
THAT HIGHS BY TUESDAY RANGE FROM AROUND 70 DEGREES IN THE WESTERN
ADIRONDACKS...TO THE LOWER 80S DOWN THE HUDSON VALLEY.  WITH US
APPROACHING THE TIME OF YEAR WITH THE WARMEST NORMALS AT ALBANY...
THE CITY/S NORMAL HIGHS FOR THIS PERIOD ARE AROUND 82 OR 83
DEGREES...WITH THE NORMAL LOWS IN THE LOWER 60S.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
THE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SHORT WAVE
DISTURBANCE HAVE WEAKENED AND MOVED OFF TO OUR EAST.

THE MUGGY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA AHEAD OF
AN APPROACHING COLD FRONT FROM THE GREAT LAKES REGION. THIS
BOUNDARY SHOULD BE JUST ENTERING THE WESTERN REACHES OF THE
FORECAST AREA AROUND 12Z/WEDNESDAY AND WILL BE EXITING THE LOCAL
AREA MID AFTERNOON. SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF
IT...MOVING ACROSS THE AREA OVERNIGHT.

VFR CONDITIONS AREA EXPECTED TO LOWER TO MVFR AS CONDITIONS WILL
BE FAVORABLE FOR THE FORMATION OF SOME FOG WITH PARTLY CLOUDY
SKIES...LIGHT WINDS...MUGGY AIRMASS AND WET/DAMP GROUND.

CLOUDS WILL BE IN THE INCREASE OVERNIGHT WITH MVFR CONDITIONS CEILINGS
AND VISIBILITIES EXPECTED WITH STORMS AND LINGERING UNTIL THE
COLD FRONT PASSES. CONDITIONS WILL IMPROVE AS THE ATMOSPHERE MIXES
AND BEGINS TO DRY OUT DURING THE DAY WEDNESDAY. CLEAR SKIES ARE
EXPECTED BY 00Z/THURSDAY.

HAVE SHOWERS IN TAFS BUT NO THUNDERSTORMS AS CONFIDENCE IS NOT
HIGH ENOUGH TO INCLUDE AT INDIVIDUAL TAF SITES. PWATS WILL REMAIN
HIGH SO STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS.

WINDS WILL BE MAINLY FROM THE SOUTH AT 5-10 KNOTS OVERNIGHT.
WINDS WILL SHIFT TO THE WEST BY AROUND DAYBREAK...AND THEN TO THE
NORTHWEST TO NORTHEAST BEHIND THE FRONT WEDNESDAY MORNING INTO THE
AFTERNOON.

ALSO...WINDS WILL BE STRONGER...AND VARIABLE IN DIRECTION IN AND
NEAR ANY THUNDERSTORMS.

OUTLOOK...
WED NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
THU-FRI NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA.
SAT NIGHT-SUN: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.

&&

.FIRE WEATHER...
FIRE WEATHER CONCERNS REMAIN LOW AT THIS TIME.

A DEPARTING UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SOME
SHOWERS AND THUNDERSTORMS INTO THIS EVENING. ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE POSSIBLE LATER TONIGHT INTO TOMORROW WITH
THE PASSAGE OF A COLD FRONT. RH VALUES WILL RISE TO BETWEEN 80 AND
100 PERCENT TONIGHT...AND DROP TO 40-60 PERCENT DURING WEDNESDAY
AFTERNOON. SOUTHERLY WINDS WILL BE 5-15 MPH UNTIL THE COLD FRONT
PASSES ON WEDNESDAY...THEN BECOME NORTHWEST AT 5 TO 15 MPH.

&&

.HYDROLOGY...
THE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SHORT WAVE
DISTURBANCE HAVE WEAKENED AND MOVED OFF TO OUR EAST. SOME STORMS
PRODUCED VERY HEAVY DOWNPOURS...ESPECIALLY ACROSS SOUTHERN
LITCHFIELD COUNTY NEAR THE FAIRFIELD COUNTY BORDER. DID HAVE A
FLASH FLOOD WARNING IS EFFECT FOR A PERIOD EARLY THIS EVENING. THE
STILL RIVER AT BROOKFIELD CT ROSE JUST OVER 4 FEET THIS EVENING IN
RESPONSE TO THE HEAVY RAINFALL.

PWATS WILL REMAIN HIGH AHEAD OF THE COLD FRONT SO STORMS WILL BE
CAPABLE OF PRODUCING HEAVY DOWNPOURS. PWATS FROM 00Z SOUNDINGS:
ALY 1.70 INCHES...BUF 1.90 INCHES...OKX 1.88 INCHES AND PBZ 1.76
INCHES.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER TONIGHT
INTO TOMORROW WITH AN APPROACHING COLD FRONT. WITH HIGH PWATS
STILL IN PLACE...THERE WILL CONTINUE TO BE A THREAT FOR LOCALLY
HEAVY RAINFALL IN AREAS THAT SEE THUNDERSTORMS...BUT WIDESPREAD
PROBLEMS AREN/T ANTICIPATED AT THIS TIME. THERE IS A POSSIBILITY
FOR MORE SHOWERS AND THUNDERSTORMS THROUGH THURSDAY NIGHT...BUT
MAINLY FOR AREAS SOUTH OF ALBANY. DRY WEATHER WILL RETURN FOR
FRIDAY AND SATURDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA/GJM
NEAR TERM...IAA/GJM
SHORT TERM...GJM
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...FRUGIS/GJM
HYDROLOGY...IAA/FRUGIS/GJM
Hazardous weather outlook, Jul 7, 4:26 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
426 PM EDT TUE JUL 7 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
426 PM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TONIGHT. HOWEVER...
ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS IN
A SHORT PERIOD OF TIME...WHICH COULD PRODUCE MINOR FLOODING OF
URBAN OR POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY
NIGHT...BUT MAINLY SOUTH OF INTERSTATE 90. ANY THUNDERSTORM WILL
BE CAPABLE OF PRODUCING HEAVY DOWNPOURS IN A SHORT PERIOD OF
TIME...WHICH COULD PRODUCE MINOR FLOODING OF URBAN OR POOR
DRAINAGE AREAS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 6:03 PM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT TUE JUL 7 2015

NYZ033-039>042-050-082-083-072230-
NORTHERN WARREN-HAMILTON-SOUTHEAST WARREN-SOUTHERN FULTON-NORTHERN
FULTON-MONTGOMERY-SOUTHERN SARATOGA-NORTHERN SARATOGA-
603 PM EDT TUE JUL 7 2015

...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT EAST
CENTRAL MONTGOMERY...SOUTHEASTERN HAMILTON...NORTHWESTERN
SARATOGA...EASTERN FULTON AND CENTRAL WARREN COUNTIES...

AT 602 PM EDT...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR SACANDAGA CAMPGROUND TO TRIBES HILL...AND
MOVING NORTHEAST AT 35 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL CAUSE
PONDING OF WATER ON ROADWAYS AND MAY CAUSE LOCALIZED FLOODING OF
POOR DRAINAGE AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
SARATOGA SPRINGS...AMSTERDAM...GLOVERSVILLE...JOHNSTOWN...
WARRENSBURG...FONDA...MILTON...BALLSTON SPA...CORINTH...BROADALBIN...
HAGAMAN...EDINBURG...NORTHVILLE...MAYFIELD...WELLS...FORT JOHNSON...
GALWAY...TRIBES HILL...LAKE LUZERNE CAMPGROUND AND DAY CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 NEAR MILE MARKER 10-9.
 INTERSTATE 87 MILE MARKER 13.

LAT...LON 4300 7379 4292 7437 4343 7432 4365 7373
TIME...MOT...LOC 2202Z 241DEG 30KT 4332 7425 4296 7432

IAA

Nearby

River Flood Warnings in Connecticut, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.